# SDR 2002F00507

- Difficulty date: May 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 347 hours, 145 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4052506955
- Part serial: 0111F723
- Condition: Failed
- Location: E/E Bay
- Part time: 347 hours, 145 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 925, DURING CRUISE RECEIVED EICAS MSG L FMC FAIL. OTHER CDU DISPLAYS SINGLE FMC OPERATION MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE LEFT FMC COMPUTER IN ACCORDANCE WITH MM 34-61-01-4.  OPERATIONAL CHECKS GOOD.
